MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG35 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG35 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG35
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); Tricuspid Regurgitation (2112); No Information (3190)
Date of Event 07/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately 16 days post implant of this annuloplasty band, the device was replaced due to unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that 12 days post-implant of this 35 mm mitral annuloplasty band, an echocardiogram showed moderate mitral regurgitation, right ventricular hypokineses, and moderate tricuspid regurgitation.Mitral regurgitation was likely due to volume overload from the left side per health care professional (hcp).Subsequently, 16 days post-implant, the device was explanted and replaced with a mitral bioprosthetic valve.No other adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG35 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6811930
Report Number2025587-2017-01456
Device Sequence Number11012729
Product Code KRH
UDI-Device Identifier00613994759160
UDI-Public00613994759160
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2022
Device Model Number620BG35
Device Catalogue Number620BG35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date08/22/2017
Supplement Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight79